# SDR QXEA2010122700936

- Difficulty date: December 23, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 23,675 hours, 24,859 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Plate
- Part number: 697037203
- Condition: Malfunctioned
- Location: Prop De Ice
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PROP DE-ICE CAUTION ILLUMINATED. WHEN RESET, NR 1 SIDE ILLUMINATED, GOT DUAL AC GENERATOR CAUTION LIGHT.  AC GENERATORS SUCCESFULLY RESET.  R & R NR 1 PROP BACK PLATE ASSY.  PERFORMED GVI NR 1 AC GENERATOR, AC CONTACT BOX, NR 1 PROP.  C/W OPS TEST OF AC GEN SYST. IAW AMM 24-21-00-710-801.  CHECKS GOOD. FUNCTIONAL TEST OF PROP DE-ICE GOOD IAW AMM 30-61-00-720-801. NO FAULT CODES IN CDS AND EPCU. RETURNED TO SERVICE.
